# SDR 2003UALA00200

- Difficulty date: February 24, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Aircraft time: 48,522 hours, 5,391 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

NR 2 BLEED EICAS CAME ON DURING TAKEOFF.  FLIGHT CONTINUED TO CRUISE,  THE HIGH PRESSURE SHUTOFF VALVE WAS DEFECTIVE.   REPLACED VALVE.
